# SDR ASAA0040074

- Difficulty date: June 1, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE MID SECTION AND AFT TWO EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  RECONNECTED MID SECTION WIRING AND REPLACED AFT WIRING HARNESS, EMERGENCY EXIT TRACK LIGHTS OPERATED NORMALLY. (M)
